| Model Number |
02.07.1205R |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-jun-2023: lot 2212419: (b)(4) items manufactured and released on 02-sep-2022.Expiration date: 2027-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved: gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot 2207160: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.0511fr tibial insert fixed sphere flex size 5/11 mm r (k140826) lot 2116915: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2026-12-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 7 months after the primary, the patient came in reporting instability due to being in extreme valgus and the cause is unknown.The surgeon revised all components and added augments.The surgery was completed successfully.